# SDR CALA2017040400817

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 85,072 hours, 21,103 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Lt Wing Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT L WING SLIDE EICAS MESSAGE DISPLAYED DURING LIGHT TURB AT FL400 5 HOURS INTO FLT. REMOVED UNWANTED DEBRIS FROM THE LEFT OFF-WING SLIDE COMPARTMENT DOOR SENSOR. PERFORMED FIM TASK 52-71-00-815-802. OPS CHECK GOOD.
